# SDR 08FDEA03106

- Difficulty date: July 29, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 55,403 hours, 11,564 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL LEFT TRUNNION FITTING FOUND CRACKED.   TRIMMED OUT AND REPAIR CARRIED OUT AS PER SRM 53-40-00 FIGURE 23 VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
